On Nanson's Inequality and Some Inequalities Related to it
Mathematica balkanica, Tome 3 (1989) no. 1, p. 3
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_1_a0,
author = {D. D. Adamovich and J. E. Peckarich},
title = {On {Nanson's} {Inequality} and {Some} {Inequalities} {Related} to it},
journal = {Mathematica balkanica},
pages = {3},
year = {1989},
volume = {3},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a0/}
}
D. D. Adamovich; J. E. Peckarich. On Nanson's Inequality and Some Inequalities Related to it. Mathematica balkanica, Tome 3 (1989) no. 1, p. 3. http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a0/